# SDR N6WA2025030105

- Difficulty date: February 28, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 42,339 hours, 31,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: SH670318221S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP SILL AT FS310.00 TO FS333.00 AT STGR21L CORRODED. REMOVED AND REPLACED BACKUP SILL AT FS310.00 FS333.00 AT STGR21L IAW CRJ SRM 51-42-06
